Export: Minimal Decision Rules Based on the A Priori Algorithm

Fernández Baizán, Covadonga and Menasalvas Ruiz, Ernestina and Marbán Gallego, Óscar and Peña Sanchez, Jose Maria (2001). Minimal Decision Rules Based on the A Priori Algorithm. "International Journal of Applied Mathematics and Computer Science", v. 11 (n. 3); pp. 671-704. ISSN 1641-876X.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM